# SDR DXTA2023101097650

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 4,163 hours, 2,742 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Part number: 0110263500
- Part serial: 28Y005869
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE AT 43,000FT WE GOT FUEL FILTER BYPASS R CAS MESSAGE.   REMOVED GEA 7100 #3 P/N 011-02635-00 S/N 28Y005869. INSTALLED CUSTOMER SUPPLIED REPAIRED GEA 7100 011-02635-00,    PERFORMED SOFTWARE CONFIGURATIONS AS REQUIRED. PERFORMED HIGH POWER ENGINE RUN WITH NO DEFECTS NOTED. OPERATIONAL CHECKS SATISFACTORY AT THIS TIME. WORK PERFORMED IN REF TO AMM 31-40-15.
